Alert archive / Arkansas / Tornado Warnings in 2008

Tornado Warning 22, NWS Little Rock, AR

February 5, 2008Arkansas County, Arkansas

NWS Little Rock, AR issued this tornado warning at Feb 5, 2008, 8:29 PM CST for Arkansas County, Arkansas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 5, 2008, 8:29 PM CST (02:29 UTC)
Expired
Feb 5, 2008, 9:15 PM CST
In force
46 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

County Arkansas County, AR

The radar

The Little Rock radar (KLZK), 107 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 5, 8:43 PM CSTHAIL 0.75S De Witt, ARPOSSIBLE TORNADO JUST SOUTH OF DE WITT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 2:08 PM CSTTornado Watch PDSSPC10 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1569 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 309 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1569 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
309 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
3.5
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLZK 060229
TORLZK
ARC001-060315-
/O.NEW.KLZK.TO.W.0022.080206T0229Z-080206T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
829 PM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  ARKANSAS COUNTY IN SOUTHEAST ARKANSAS

* UNTIL 915 PM CST

* AT 826 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
  GILLETT...MOVING NORTHEAST AT 55 MPH.

* THE TORNADO WILL BE NEAR...
  DE WITT AROUND 840 PM CST...
  CROCKETTS BLUFF AROUND 855 PM CST...

&&

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST TUESDAY EVENING 
FOR ARKANSAS.

LAT...LON 3408 9145 3413 9144 3416 9151 3420 9151
      3423 9155 3451 9126 3444 9120 3445 9118
      3436 9111 3433 9104 3418 9122 3406 9143
TIME...MOT...LOC 0229Z 224DEG 50KT 3417 9147

$$

46
1 follow-up statement
000 
WWUS54 KLZK 060243
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
842 PM CST TUE FEB 5 2008

ARC001-060315-
/O.CON.KLZK.TO.W.0022.000000T0000Z-080206T0315Z/
ARKANSAS AR-
842 PM CST TUE FEB 5 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CST FOR ARKANSAS
COUNTY...

AT 839 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 2 MILES SOUTH OF  
DE WITT...MOVING NORTHEAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
CHARLES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST TUESDAY EVENING 
FOR ARKANSAS.

PEOPLE IN THE PATH OF THIS TORNADO NEED TO SEEK SHELTER NOW

&&

LAT...LON 3408 9145 3413 9144 3416 9151 3420 9151
      3423 9155 3451 9126 3444 9120 3445 9118
      3436 9111 3433 9104 3418 9122 3406 9143
TIME...MOT...LOC 0242Z 229DEG 49KT 3428 9130

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Feb 5, 5:47 PM CST, 2 hours 42 minutes earlier.

Area forecast discussion, Feb 5, 5:47 PM CST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
547 PM CST TUE FEB 5 2008

.AVIATION...
SHOWERS AND SEVERE THUNDERSTORMS WITH SCATTERED TORNADOES WILL
CONTINUE THROUGH AT LEAST 06Z ACROSS MUCH OF ARKANSAS. COLD FRONT
WILL MOVE THROUGH THE AREA TONIGHT. WINDY CONDITIONS ARE EXPECTED
BEHIND THE FRONT THROUGH WEDNESDAY. IFR CONDITIONS EXPECTED AT
TIMES.

&&

.PREV DISCUSSION... /ISSUED 259 PM CST TUE FEB 5 2008/

SHORT TERM...TODAY THROUGH TUESDAY NIGHT
CONVECTION NOW STARTING TO DEVELOP OVER WESTERN ARKANSAS...AS
UPPER LEVEL ENERGY MOVES INTO THE STATE. STORMS WILL CONTINUE TO
DEVELOP AND MOVE NORTHEAST ACROSS THE CWA. REPORTS OF QUARTER SIZE
HAIL HAVE BEEN RECEIVED FROM THE STORMS ACROSS THE WESTERN PORTION
OF THE CWA.

THE MAIN CONCERN THIS AFTERNOON AND EARLY EVENING WILL BE LONG LIVED
SUPERCELL FORMATION...WITH THE POSSIBILITY OF TORNADOES. THESE
STORMS WILL DEVELOP AND MOVE NORTHEAST ACROSS THE REGION. STRONG
WINDS AND HAIL MAY ALSO BE ASSOCIATED WITH THESE STORMS.

THE LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL
CONTINUE TO MOVE TOWARDS THE REGION TONIGHT. THE FRONT WILL MOVE INTO THE
STATE...FOCUSING THUNDERSTORM DEVELOPMENT IN THE FORM OF A SQUALL
LINE. CONVECTION WILL MOVE ACROSS THE REGION AND EXIT THE STATE TO
THE EAST...ALLOWING A DRY SLOT TO SET UP OVER THE STATE FOR EARLY WEDNESDAY.

LONG TERM...WEDNESDAY THROUGH TUESDAY
HE LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT SHOULD BE EAST OF
THE STATE BY WEDNESDAY. HIGH PRESSURE WILL BUILD INTO THE REGION
BEHIND THE FRONT...BRINGING A RETURN OF DRY WEATHER TO THE NATURAL
STATE. A WEAK UPPER LEVEL SYSTEM WILL MOVE ACROSS THE STATE THURSDAY
AND THURSDAY NIGHT...BRINGING A WIND SHIFT AND AN INCREASE IN CLOUD
COVER TO THE AREA. NO PRECIPITATION IS EXPECTED WITH ITS PASSING. A
SERIES OF UPPER LEVEL DISTURBANCES WILL CONTINUE TO MOVE TOWARDS THE
STATE...BUT WITH LACK OF MOISTURE...KEPT THE FORECAST DRY THROUGH
SUNDAY NIGHT. A SURFACE LOW IS EXPECTED TO DEVELOP OVER TEXAS AND
MOVE EAST THROUGH THE BEGINNING OF THE WORK WEEK. PRECIP ENTERS THE
FORECAST ON SUNDAY NIGHT...BUT STILL SOME QUESTION ABOUT WHETHER
TEMPERATURES WILL DROP LOW ENOUGH TO ALLOW FOR SNOW. KEPT PRECIP IN
THE FORECAST SUNDAY NIGHT THROUGH TUESDAY.

TEMPERATURES WILL DROP TO BELOW NORMAL LEVELS ON WEDNESDAY...AS COLD
AIR IS USHERED IN BEHIND THE PASSING FRONT. TEMPERATURES WILL
GRADUALLY RETURN TO NEAR NORMAL LEVELS THROUGH THE WEEKEND. WILL
CONTINUE TO MONITOR GUIDANCE FOR OVERNIGHT TEMPERATURES ON
SUNDAY...AS THERE IS A QUESTION ON HOW MUCH THEY WILL DROP.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     40  45  26  50 /  80  10  10  10
CAMDEN AR         43  51  33  56 /  70  10  10  10
HARRISON AR       33  41  26  49 /  40  10  10  10
HOT SPRINGS AR    40  49  31  54 /  50  10  10  10
LITTLE ROCK   AR  43  50  31  52 /  70  10  10  10
MONTICELLO AR     45  52  33  55 /  90  10  10  10
MOUNT IDA AR      38  47  30  54 /  30  10  10  10
MOUNTAIN HOME AR  36  41  24  49 /  60  10  10  10
NEWPORT AR        42  47  27  50 /  80  10  10  10
PINE BLUFF AR     44  51  32  54 /  80  10  10  10
RUSSELLVILLE AR   38  43  28  51 /  40  10  10  10
SEARCY AR         42  49  28  51 /  80  10  10  10
STUTTGART AR      44  51  30  52 /  80  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

&&

AVIATION...51
Hazardous weather outlook, Feb 5, 10:35 AM CST, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1035 AM CST TUE FEB 5 2008

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-061100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1035 AM CST TUE FEB 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

AN OUTBREAK OF SEVERE THUNDERSTORMS IS ANTICIPATED THIS AFTERNOON
AND EVENING.

ALL INTERESTS IN ARKANSAS ARE URGED TO MONITOR WEATHER
BULLETINS...AND SHOULD BE PREPARED TO TAKE PROTECTIVE SAFETY
MEASURES AS REQUIRED.

A COLD FRONT...APPROACHING EXTREME NORTHWEST ARKANSAS LATE THIS
MORNING...IS FORECAST TO ACCELERATE EASTWARD DURING THE AFTERNOON
AND EVENING HOURS.  AHEAD OF THIS BOUNDARY...UNSEASONABLY WARM AND
MOISTURE CONDITIONS PREVAILED.

UPPER LEVEL ENERGY...NOW OVER EASTERN TEXAS...IS FORECAST TO MOVE
NORTHEASTWARD THIS AFTERNOON AND EVENING. THIS FEATURE WILL PROVIDE
LARGE SCALE LIFT...TO OVERCOME A CAPPING INVERSION ACROSS THE REGION.

THE FRONT WILL FOCUS THUNDERSTORM DEVELOPMENT AS IS ACCELERATES
EASTWARD. THUNDERSTORMS ARE EXPECTED TO DEVELOP QUICKLY...AND WILL
LIKELY ORGANIZE INTO A SQUALL LINE.

FORECAST VERTICAL PROFILES OF TEMPERATURE...MOISTURE...AND WIND
INDICATE THAT ATMOSPHERIC CONDITIONS ARE QUITE FAVORABLE FOR THE
DEVELOPMENT OF SUPERCELL THUNDERSTORMS. DAMAGING WIND GUSTS ARE
EXPECTED WITH THESE STORMS.  ALSO...THESE STORMS WILL HAVE THE
POTENTIAL TO PRODUCE TORNADOES.

THIS IS A DEVELOPING SITUATION...SO STAY TUNED TO LATER FORECASTS
FROM YOUR NATIONAL WEATHER SERVICE CONCERNING SEVERE WEATHER
POTENTIAL THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND TONIGHT.

&&

ADDITIONAL INFORMATION CONCERNING THIS SEVERE WEATHER SITUATION CAN
BE FOUND AT THE NWS LITTLE ROCK WEB SITE . GO TO HTTP://WEATHER.GOV
AND CLICK ON CENTRAL ARKANSAS....THEN FEB 5 /SEVERE OUTBREAK/.

55/57/46

In the hours before

Local storm report, Feb 5, 5:52 PM CST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
552 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TORNADO          CLINTON                 35.58N 92.45W
02/05/2008                   VAN BUREN          AR   TRAINED SPOTTER

            SPOTTER WATCHING TORNADO IN TOWN OF CLINTON

&&

51
Local storm report, Feb 5, 6:06 PM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
606 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TORNADO          GASSVILLE               36.28N 92.49W
02/05/2008                   BAXTER             AR   BROADCAST MEDIA

            MOBILE HOME PARK DAMAGED. POWER POLES BLOCKING ROAD
            THROUGH TOWN.

0510 PM     TSTM WND DMG     CARDEN BOTTOMS          35.15N 93.01W
02/05/2008                   YELL               AR   AMATEUR RADIO

            TREES DOWN IN CARDEN BOTTOMS. DAMAGE TO TWO STRUCTURES.

0500 PM     TORNADO          N OLA                   35.03N 93.22W
02/05/2008                   YELL               AR   TRAINED SPOTTER

            TORNADO ON THE NORTH SIDE OF OLA. TREE LIMBS DOWN AND A
            BARN DAMAGED.

0516 PM     TORNADO          CLEVELAND               35.42N 92.71W
02/05/2008                   CONWAY             AR   AMATEUR RADIO

            DEBRIS IN AIR

&&

51
Local storm report, Feb 5, 6:57 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
657 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TORNADO          E ASH FLAT              36.23N 91.61W
02/05/2008                   SHARP              AR   LAW ENFORCEMENT

            TORNADO ON HWY 354 EAST OF ASH FLAT. HOMES DAMAGED.

&&

51
Local storm report, Feb 5, 7:18 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
718 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TORNADO          S ASH FLAT              36.23N 91.61W
02/05/2008                   SHARP              AR   TRAINED SPOTTER

            167 S OF ASH FLAT CLOSED. TREES AND POWER LINES DOWN
            ACROSS THE COUNTY.

0625 PM     HAIL             5 NE SHERIDAN           34.36N 92.34W
02/05/2008  E1.75 INCH       GRANT              AR   EMERGENCY MNGR

            GOLF BALL HAIL BETWEEN SHERIDAN AND REDFIELD.

0713 PM     TSTM WND GST     LITTLE ROCK NATIONAL AI 34.73N 92.22W
02/05/2008  M67 MPH          PULASKI            AR   ASOS

&&

51
Local storm report, Feb 5, 7:25 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
725 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TSTM WND GST     LITTLE ROCK AIR FORCE B 34.92N 92.15W
02/05/2008  M59.00 MPH       PULASKI            AR   OFFICIAL NWS OBS

&&

57
Local storm report, Feb 5, 7:59 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
759 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TORNADO          HIGHLAND                36.26N 91.52W
02/05/2008                   SHARP              AR   LAW ENFORCEMENT

            HIGHLAND FIRE DEPT. DESTROYED

0720 PM     TSTM WND DMG     FLORAL                  35.59N 91.76W
02/05/2008                   INDEPENDENCE       AR   PUBLIC

            CHICKEN HOUSE DESTROYED.

0730 PM     TSTM WND DMG     CABOT                   34.97N 92.02W
02/05/2008                   LONOKE             AR   COUNTY OFFICIAL

            TREES DOWN AND POWER OUT IN CABOT.

&&

51

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:08 PM CSTTornado WarningLZKIzard52 min
Feb 5, 6:14 PM CSTTornado WarningLZKGrant, Jefferson, Pulaski46 min
Feb 5, 6:17 PM CSTSevere Thunderstorm WarningLZKFaulkner, Pulaski, Saline58 min
Feb 5, 6:22 PM CSTSevere Thunderstorm WarningLZKClark, Ouachita38 min
Feb 5, 6:26 PM CSTFlash Flood WarningLZKNewton3 hr
Feb 5, 6:28 PM CSTTornado WarningLZKMonroe, Prairie, Woodruff47 min
Feb 5, 6:34 PM CSTSevere Thunderstorm WarningLZKDallas, Grant56 min
Feb 5, 6:38 PM CSTTornado WarningLZKFulton, Sharp52 min
Feb 5, 6:42 PM CSTSevere Thunderstorm WarningLZKLonoke33 min
Feb 5, 6:42 PM CSTSevere Thunderstorm WarningLZKCleburne, Van Buren33 min
Feb 5, 7:05 PM CSTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Independence, Jefferson, Lonoke, Sharp and 1 more55 min
Feb 5, 7:07 PM CSTSevere Thunderstorm WarningLZKPrairie38 min
Feb 5, 7:33 PM CSTTornado WarningLZKLonoke, Prairie27 min
Feb 5, 7:43 PM CSTSevere Thunderstorm WarningLZKJackson, Monroe, Prairie, Woodruff47 min
Feb 5, 7:48 PM CSTTornado WarningLZKMonroe27 min
Feb 5, 7:57 PM CSTSevere Thunderstorm WarningLZKArkansas, Bradley, Cleveland, Jefferson, Lincoln63 min
Feb 5, 8:07 PM CSTTornado WarningLZKJefferson, Lincoln38 min
Feb 5, 8:17 PM CSTSevere Thunderstorm WarningLZKDesha, Drew58 min
Feb 5, 8:31 PM CSTSevere Thunderstorm WarningLZKMonroe29 min
Feb 5, 8:56 PM CSTTornado WarningLZKMonroe19 min
Feb 5, 8:59 PM CSTSevere Thunderstorm WarningLZKArkansas22 min
Feb 5, 9:17 PM CSTSevere Thunderstorm WarningLZKDesha28 min
Feb 6, 11:40 AM CSTRiver Flood WarningLZKJackson, Woodruff25 days

Nearby

Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.